# SDR UPS404651

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND CRACK IN THRESHOLD STRINGER IN BULK CARGO COMPARTMENT, AT BS 2000 RBL 52.  MAINTENANCE FOUND THE DAMAGE TO BE OUT OF LIMITS, REMOVED CRACKED SECTION OF STRINGER AND REPAIRED IAW SRM 51-40-03.
